# SDR ABXA9701468

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388217
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 ENGINE OIL QTY WENT TO ZERO, ALL OTHER INDICATIONS NORMAL.  AFTER APPROX 15 MIN OIL PRESS BECAME ERRATIC AND LOW OIL PRESSURE LIGHT CAME ON.  SECURED NR 1 ENGINE.  FOUND BROKEN O-RING AT MAIN OIL SCREEN FEED LINE.  REPLACED O-RING AND RAN ENGINE, OPS CHECKED GOOD IAW DC8 MM 72-04-05.
